Skip to Main Content
Skip Nav Destination

On the Buckling of Truncated Conical Shells in Torsion

J. Appl. Mech. Jun 1962, 29(2): 321-328 (8 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Surya Mani Tripathi
  • Digendranath Swain
  • R. Muthukumar
  • S. Anup
Journal of Applied Mechanics. January 2020, 87(12)
  • M. Shakouri
  • H. Sharghi
  • M. A. Kouchakzadeh
Meccanica. January 2017, 52(4-5)
  • J. Błachut
  • O. Ifayefunmi
Journal of Offshore Mechanics and Arctic Engineering. January 2010, 132(4)
  • H. El-Sobky
  • A.A. Singace
Thin-Walled Structures. January 1999, 33(4)
  • M. E. Sidorov
Soviet Applied Mechanics. January 1984, 20(11)
  • CHARLES W. BERT
  • W. C. CRISMAN
  • GENE M. NORDBY
AIAA Journal. January 1969, 7(2)
  • D. R. NAVARATNA
  • T. H. H. PIAN
  • E. A. WITMER
AIAA Journal. January 1968, 6(2)
  • A. Berkovits
  • J. Singer
  • T. Weller
Experimental Mechanics. January 1967, 7(11)
  • P. B. MACCALDEN
  • R. B. MATTHIESEN
AIAA Journal. January 1967, 5(2)
  • V. I. WEINGARTEN
AIAA Journal. January 1964, 2(10)
Close Modal

or Create an Account

Close Modal
Close Modal